# SDR GTIA2024122738629

- Difficulty date: December 25, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 34,886 hours, 15,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 28542
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,720 hours, 834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE NOT WORKING.-REMOVED AND REPLACED FA MEGAPHONE IAW SPIRIT AIRLINES A-320-232 EMERGENCY EQUIPMENT LAYOUT.
